# SDR ASAA0440077

- Difficulty date: March 10, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022601
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FOUND AFT TWO RED EMERGENCY LIGHTS ARE NOT WORKING.  REPLACED ONE SECTION BROKEN WIRE.  (M)
